# SDR DALA1133850688

- Difficulty date: May 6, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 41,513 hours, 18,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON MAIN DECK FLOORBEAM UPPER CORD BTW BL0-RBL25 BS 365.25.  FLOORBEAM WAS REPAIRED IAW SRM 53-00-51 R1.
